# SDR ASAA2016011314765

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 781 hours, 244 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Display
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DIGITAL DISPLAY OF PRESSURIZATION PANEL BLANK/FAILED.  PRESSURIZATION IN AUTO MODE.  OPS NORMAL AT CRUISE.  ACFT GROUNDED. CYCLED LT POWER, SYSTEM RESTORED.
